# SDR SWAA2023050946651

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,746 hours, 33,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE IN THE RED(LOW BOTTLE PRESSURE)<[01] R&R DOOR MOUNTED ESCAPE SLIDE ON AFT SVC DOOR PER MT 25-66-01 AND AMM 25-66-01.
